IIUM Repository (IREP)

Items where Author is "Hamzah, Nur Zatul Akmar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.

Article

Hamzah, Nur Zatul Akmar and Ganikhodjaev, Nasir (2016) Nonhomogeneous poisson nonlinear transformations on countable infinite set. Malaysian Journal of Mathematical Sciences, 10 (Special Issue). pp. 143-155. ISSN 1823-8343

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) On Gaussian nonlinear transformations. AIP Conference Proceedings , 1682. 040009-1. ISSN 0094-243X (P), 1551-7616 (O)

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Quadratic stochastic operators on segment [0,1] and their limit behavior. Indian Journal of Science and Technology, 8 (30). pp. 1-12. ISSN 0974-6846

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) On volterra quadratic stochastic operators with continual state space. AIP Conference Proceedings , 1660 (050025). pp. 1-7. ISSN 0094-243X

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Geometric quadratic stochastic operator on countable infinite set. AIP Conference Proceedings , 1643. pp. 706-712. ISSN 0094-243X

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) On poisson nonlinear transformations. The Scientific World Journal, 2014 (832861). pp. 1-7.

Hamzah, Nur Zatul Akmar and Mohd Sebry, Nurul Afidah and Fong, Wan Heng and Sarmin, Nor Haniza and Turaev, Sherzod (2012) Splicing systems over permutation groups of length two. Malaysian Journal of Fundamental and Applied Sciences, 8 (2). pp. 83-88. ISSN 1823-626X

Mohd Sebry, Nurul Afidah and Hamzah, Nur Zatul Akmar and Sarmin, Nor Haniza and Fong, Wan Heng and Turaev, Sherzod (2012) Sticker systems over monoids. Malaysian Journal of Fundamental and Applied Sciences, 8 (3). pp. 127-132. ISSN 1823-626X

Conference or Workshop Item

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2017) On (3,3)-Gaussian quadratic stochastic operators. In: 37th International Conference on Quantum Probability and Related Topics (QP37) 2016, 22nd-26th August 2016, Kuantan, Pahang, Malaysia.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2016) On (3,3)-Gaussian Quadratic Stochastic Operator. In: 37th International Conference on Quantum Probability and Related Topics 2016, 22-26 Aug 2016, Kuantan. (In Press)

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Limit behavior of some quadratic stochastic operators on segment [0,1]. In: The 4th International Conference on Computer Science & Computational Mathematics (ICCSCM 2015), 7-8 May 2015, Langkawi.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Lebesgue quadratic stochastic operators on segment [0,1]. In: 7th International conference on Research and Education in Mathematics (ICREM7), 25-27 August 2015, Renaissance Kuala Lumpur Hotel, Kuala Lumpur.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) Gaussian quadratic stochastic operator. In: THE 22nd NATIONAL SYMPOSIUM ON MATHEMATICAL SCIENCES, 24-26 November 2014, Shah Alam, Selangor. (Unpublished)

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) Geometric quadratic stochastic operators on countable infinite set. In: The 2nd ISM International Statistical Conference 2014 with Applications in Science and Engineering (ISM II), 12-14 August 2014, Kuantan, Pahang.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) Associative three-dimensional genetic algebras. In: International Research, Invention and Innovation Exhibition 2014 (IRIIE2014), 11-13 June 2014, Gombak, Kuala Lumpur.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) On volterra quadratic stochastic operators with continual state space. In: International Conference on Mathematics, Engineering and Industrial Applications 2014 (ICoMEIA2014), 28-30 May 2014, Penang.

This list was generated on Wed Nov 22 17:31:16 2017 +08.